Alert archive / Washington / Gale Warnings in 2016

Gale Warning 17, NWS Seattle, WA

February 5, 2016

NWS Seattle, WA issued this gale warning at Feb 5, 2016, 7:53 PM PST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 5, 2016, 7:53 PM PST (03:53 UTC)
Expired
Feb 6, 2016, 1:00 AM PST
In force
5 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

197 
WHUS76 KSEW 060353
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
753 PM PST FRI FEB 5 2016

PZZ150-153-156-170-173-176-061200-
/O.UPG.KSEW.SC.Y.0030.000000T0000Z-160207T0200Z/
/O.NEW.KSEW.GL.W.0017.160206T0353Z-160206T0900Z/
/O.EXB.KSEW.SC.Y.0029.160206T0900Z-160207T0200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
753 PM PST FRI FEB 5 2016

...GALE WARNING IN EFFECT UNTIL 1 AM PST SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 6 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 1 AM PST SATURDAY. A SMALL CRAFT ADVISORY
HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM
1 AM TO 6 PM PST SATURDAY. 

* WINDS...SOUTHWEST TO WEST WINDS 25 TO 35 KNOTS...EASING TO 15
  TO 30 KNOTS AFTER MIDNIGHT.

* WAVES/SEAS...COMBINED SEAS 19 TO 22 FEET WITH A DOMINANT PERIOD
  OF 14 SECONDS...SUBSIDING TO 16 TO 18 FEET AFTER MIDNIGHT AND
  12 TO 14 FEET SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-061200-
/O.UPG.KSEW.SC.Y.0029.000000T0000Z-160207T0200Z/
/O.EXB.KSEW.GL.W.0016.000000T0000Z-160206T0900Z/
/O.NEW.KSEW.SC.Y.0031.160206T0900Z-160207T0200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
753 PM PST FRI FEB 5 2016

...GALE WARNING IN EFFECT UNTIL 1 AM PST SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 6 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 1 AM PST SATURDAY. A SMALL CRAFT ADVISORY
HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM
1 AM TO 6 PM PST SATURDAY. 

* WINDS...SOUTHWEST WINDS 25 TO 35 KNOTS...BECOMING WEST 15 TO 25
  KNOTS AFTER MIDNIGHT.

* WAVES/SEAS...WEST SWELL 18 FEET...SUBSIDING TO 15 FEET AFTER 
  MIDNIGHT...AND THEN TO 11 FEET SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-132-061200-
/O.CON.KSEW.GL.W.0016.000000T0000Z-160206T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
753 PM PST FRI FEB 5 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY...

* WINDS...WEST TO SOUTHWEST WINDS 25 TO 40 KNOTS TONIGHT BEFORE
  TAPERING OFF EARLY SATURDAY MORNING.

* WIND WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-061200-
/O.CON.KSEW.RB.Y.0007.000000T0000Z-160207T0000Z/
GRAYS HARBOR BAR-
753 PM PST FRI FEB 5 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 PM
PST SATURDAY...

* WAVES/SEAS...COMBINED SEAS 16 TO 18 FEET TONIGHT SUBSIDING TO 12 
  TO 14 FEET ON SATURDAY. BAR CONDITIONS MAINLY SEVERE WITH 
  BREAKERS AROUND MAXIMUM EBB CURRENTS. 

* FIRST EBB...AROUND 245 AM SATURDAY.

* SECOND EBB...STRONG. AROUND 300 PM SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ133-134-061200-
/O.CON.KSEW.SC.Y.0029.000000T0000Z-160206T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
753 PM PST FRI FEB 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY...

* WINDS...SOUTHWEST WINDS 20 TO 30 KNOTS.

* WIND WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-061200-
/O.CON.KSEW.SC.Y.0028.000000T0000Z-160206T1200Z/
PUGET SOUND AND HOOD CANAL-
753 PM PST FRI FEB 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY...

* WINDS...SOUTHWEST 15 TO 30 KNOTS.

* WIND WAVES...2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Feb 5, 3:00 PM PST, 4 hours 53 minutes earlier.

Area forecast discussion, Feb 5, 3:00 PM PST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 PM PST FRI FEB 5 2016

.SYNOPSIS...A COLD FRONT WILL BRING RAIN AND WINDY WEATHER TO
WESTERN WASHINGTON TONIGHT. A FEW SHOWERS WILL LINGER IN THE
CASCADES EARLY SATURDAY. A WEAK WARM FRONT WILL CLIP THE COAST AND
NORTH CASCADES ON SUNDAY. EXPECT DRY AND MILD WEATHER EARLY NEXT
WEEK AS A STRONG RIDGE BUILDS OVER THE PACIFIC NORTHWEST.

&&

.SHORT TERM...A COLD FRONT WILL MOVE INLAND TONIGHT FOR RAIN AND
WINDY WEATHER. FROPA IS BETWEEN 01-03Z IN THE INTERIOR. STRONG
ONSHORE FLOW WILL DEVELOP BEHIND THE FRONT THIS EVENING AND THE
TRAILING UPPER TROUGH WILL MAINTAIN SHOWERS. THE SHOWERS WILL
DECREASE EARLY SATURDAY MORNING AS THE TROUGH MOVES EAST OF THE
CREST AND ONSHORE FLOW WEAKENS. MODELS SHOW UP TO 1 INCH OF RAIN ON
THE COAST WITH 1-3 INCHES IN THE OLYMPICS AND NORTH CASCADES. THE
INTERIOR WILL SEE 0.25-0.50 INCHES. SNOW LEVELS ARE STARTING
HIGH...AROUND 5000 FT...BUT WILL DROP TO AROUND 2000 FT BEHIND THE
COLD FRONT TONIGHT. A WINTER WEATHER ADVISORY REMAINS IN EFFECT
FOR SNOW SHOWERS AT THE PASSES.

STRONGEST WINDS WILL BE OVER THE SAN JUANS AND WESTERN WHATCOM LATE
THIS AFTERNOON AND EARLY EVENING - HIGH WIND WARNING REMAINS IN
EFFECT. ALREADY VERIFIED GUST 60 MPH OFF BELLINGHAM BAY.

SATURDAY WILL BE A QUIETER DAY. THERE WILL BE A FEW LINGERING
SHOWERS IN THE CASCADES DURING THE MORNING...AS MENTIONED
ABOVE...OTHERWISE A RIDGE WILL START TO MOVE INLAND AND THE FLOW
WILL TURN OFFSHORE. EXPECT HIGHS NEAR 50 DEGREES.

THE RIDGE WILL FLATTEN A BIT ON SUNDAY WHILE A WARM FRONT MOVES INTO
SOUTHERN BRITISH COLUMBIA. THE NORTH COAST AND NORTH CASCADES MAY
SEE LIGHT RAIN BUT THE REST OF THE CWA LOOKS DRY. THE AIR MASS WILL
REMAIN MILD. THE RIDGE WILL BUILD OVER THE PAC NW ON MONDAY WITH
HIGHS IN THE MID 50S TO LOWER 60S. 33

.LONG TERM...AN UPPER LEVEL RIDGE AND OFFSHORE FLOW WILL KEEP
WESTERN WA DRY AND MILD THROUGH EARLY NEXT WEEK. THE RIDGE WILL
SHIFT FARTHER INLAND WEDNESDAY NIGHT OR THURSDAY AS A TROUGH FORMS
OVER THE NE PAC. THIS TROUGH WILL BRING A FRONT INTO WESTERN WA FOR
A CHANCE OF RAIN ON THURSDAY. A LONG WAVE TROUGH WILL REMAIN OVER
THE PAC NW THROUGH THE END OF THE WEEK FOR COOLER WEATHER AND A
CHANCE OF RAIN THROUGH THE PERIOD. 33

&&

.HYDROLOGY...FLOODING IS STILL POSSIBLE ON THE EXCEPTIONALLY FLOOD-
PRONE SKOKOMISH RIVER TONIGHT. OTHERWISE RIVER FLOODING IS NOT
EXPECTED THE NEXT 7 DAYS.

THE LATEST MODEL RUNS STILL SHOW 1 TO 3 INCHES OF PRECIPITATION OVER
THE OLYMPIC MOUNTAINS BETWEEN 18Z TODAY AND 06Z SATURDAY. THE
COMBINATION OF HIGH SNOW LEVELS AND A QUICK BURST OF HEAVY RAIN
COULD DRIVE THE SKOKOMISH RIVER ABOVE FLOOD STAGE...ESPECIALLY
CONSIDERING THE SATURATED GROUND CONDITIONS AND THE FACT THAT THE
RIVER CONTINUES TO HOLD STEADY JUST A LITTLE OVER A FOOT BELOW FLOOD
STAGE. THE FLOOD WATCH WILL CONTINUE THIS MORNING FOR THE RIVER.

IN ADDITION...THE USGS LANDSLIDE HAZARDS DATA SUGGEST THAT THE
RAINFALL TODAY COULD BE ENOUGH TO TRIGGER LANDSLIDES. A SPECIAL
WEATHER STATEMENT HAS BEEN ISSUED TO ADDRESS THIS POSSIBILITY.

&&

.AVIATION...STRONG SOUTHWEST FLOW ALOFT OVER WESTERN WASHINGTON WILL
WILL BECOME MODERATE WESTERLY FLOW BEHIND A VIGOROUS FRONT THAT WILL
WILL MOVE EAST ACROSS THE REGION BY EARLY THIS EVENING. MODERATE
RAIN WITH THE FRONT WILL BECOME SHOWERY BEHIND THE FRONT THIS
EVENING. THE AIR MASS IS MOIST AND STABLE AHEAD OF THE FRONT AND
WILL BECOME MOIST AND SOMEWHAT UNSTABLE BEHIND THE FRONT THIS
EVENING. MOISTURE WILL DECREASE LATE TONIGHT THROUGH SATURDAY.

AT 22Z THE VIGOROUS FRONTAL SYSTEM WAS MOVING EAST THROUGH THE
COASTAL WATERS. THE FRONT WILL MOVE ONTO THE COAST AROUND 00Z AND
THROUGH THE INTERIOR LOWLANDS BETWEEN 02Z AND 03Z. CONDITIONS HAVE
RAPIDLY DETERIORATED TO LOW END MVFR TO IFR ON THE OLYMPIC PENINSULA
AND WILL RAPIDLY DETERIORATE IN THE INTERIOR AROUND 00Z UNTIL THE
FRONT PASSES. MAINLY MVFR CONDITIONS ARE EXPECTED BEHIND THE FRONT
WITH LOCAL IFR CONDITIONS IN SHOWERS TONIGHT. VFR CONDITIONS ARE
POSSIBLE AT TIMES TO THE LEE OF THE OLYMPICS TONIGHT AND EARLY
SATURDAY AS FLOW ALOFT INTERACTS WITH THE TERRAIN. ALBRECHT

KSEA...SOUTHEAST WIND 7-12 KT WITH SHIFT SOUTH 12-20 KT WITH GUSTS
TO 30 KT 00Z-03Z THEN WILL INCREASE TO 15-20KT WITH GUSTS TO 35 KT
03Z-07Z. WIND 18050-55KT AROUND FL050 AHEAD OF THE FRONT THAT WILL
PASS THE TERMINAL ABOUT 03Z. VFR CONDITIONS WILL RAPIDLY DETERIORATE
TO MVFR ABOUT 00Z. SOME DIFFICULT TO TIME CLEARING IS POSSIBLE AT
TIMES...MAINLY FROM THE TERMINAL NORTHWARD...AFTER 04Z WITH BKN020-
025 FROM AROUND THE TERMINAL SOUTHWARD. ALBRECHT

&&

.MARINE...A VIGOROUS COLD FRONT IS MOVING THROUGH THE COASTAL WATERS
THIS AFTERNOON AND WILL PASS THROUGH THE INLAND WATERS EARLY THIS
EVENING. GALE CONDITIONS ARE OCCURRING OVER THE COASTAL WATERS...AT
THE ENTRANCES TO THE STRAIT...AND IN THE NORTHERN INLAND WATERS
AHEAD OF THE FRONT. BEHIND THE FRONT WINDS WILL SHIFT TO WESTERLY
OVER THE COASTAL WATERS AND DIMINISH...WHILE THEY WILL INCREASE
TO GALE FORCE WESTERLY IN THE CENTRAL AND EASTERN PORTIONS OF THE
STRAIT OF JUAN DE FUCA. WINDS IN THE INLAND WATERS WILL TURN
SOUTHWESTERLY...DECREASING SOMEWHAT IN THE NORTHERN INLAND WATERS
WHY INCREASING TO 20 TO 30 KNOTS IN PUGET SOUND AND HOOD CANAL.

AN AREA OF 18-23 FT SWLY SEAS WITH A DOMINANT PERIOD OF 14 SECONDS
IS OCCURRING WITH AND BEHIND THE FRONT OVER THE COASTAL WATERS. THE
HIGH SEAS ARE MAINLY BEING DIRECTED TOWARD VANCOUVER ISLAND AND HAVE
A SHORT PERIOD...AND ARE EXPECTED TO QUICKLY SUBSIDE AFTER 9 PM.
HENCE...SIGNIFICANT BEACH EROSION PROBLEMS ARE NOT EXPECTED ON THE
DAMAGED BEACHES IN OCEAN SHORES AND WESTPORT AND HIGH SURF
ADVISORIES ARE NOT WARRANTED ELSEWHERE.

ONSHORE FLOW WILL DIMINISH LATE TONIGHT INTO SATURDAY AS A RIDGE OF
HIGH PRESSURE BUILDS INTO THE WATERS. THE RIDGE WILL SHIFT EAST OF
THE CASCADES ON SUNDAY RESULTING IN LIGHT TO MODERATE OFFSHORE FLOW
THAT WILL PERSIST INTO THE MIDDLE OF NEXT WEEK. SMALL CRAFT ADVISORY
CONDITIONS ARE POSSIBLE AT TIMES SUNDAY ONWARD NEAR GAPS IN THE
TERRAIN OVER THE COASTAL WATERS AND POSSIBLY IN THE OUTER PORTIONS
OF THE COASTAL WATERS. ALBRECHT

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 4 AM PST
     SATURDAY FOR CASCADES OF PIERCE AND LEWIS COUNTIES-CASCADES
     OF SNOHOMISH AND KING COUNTIES-CASCADES OF WHATCOM AND
     SKAGIT COUNTIES.

     FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR MASON COUNTY.

     HIGH WIND WARNING UNTIL 7 PM PST THIS EVENING FOR SAN JUAN
     COUNTY-WESTERN WHATCOM COUNTY.

     WIND ADVISORY UNTIL 7 PM PST THIS EVENING FOR ADMIRALTY INLET
     AREA-EASTERN STRAIT OF JUAN DE FUCA-WESTERN SKAGIT COUNTY.

     WIND ADVISORY UNTIL 6 PM PST THIS EVENING FOR CENTRAL COAST-
     NORTH COAST.

PZ...SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL 4 PM PST SATURDAY FOR
     GRAYS HARBOR BAR.

     SMALL CRAFT ADVISORY UNTIL 6 PM PST SATURDAY FOR COASTAL WATERS
     FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-COASTAL
     WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-COASTAL
     WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
     COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10
     NM-COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER
     10 TO 60 NM-COASTAL WATERS FROM POINT GRENVILLE TO CAPE
     SHOALWATER OUT 10 NM-WEST ENTRANCE U.S. WATERS STRAIT OF
     JUAN DE FUCA.

     GALE WARNING UNTIL 4 PM PST THIS AFTERNOON FOR COASTAL WATERS
     FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-COASTAL
     WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-COASTAL
     WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
     COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10
     NM-COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER
     10 TO 60 NM-COASTAL WATERS FROM POINT GRENVILLE TO CAPE
     SHOALWATER OUT 10 NM-WEST ENTRANCE U.S. WATERS STRAIT OF
     JUAN DE FUCA.

     GALE WARNING UNTIL 4 AM PST SATURDAY FOR EAST ENTRANCE U.S.
     WATERS STRAIT OF JUAN DE FUCA.

     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 4 AM PST SATURDAY
     FOR NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS.

     GALE WARNING UNTIL 6 PM PST THIS EVENING FOR NORTHERN INLAND
     WATERS INCLUDING THE SAN JUAN ISLANDS.

     SMALL CRAFT ADVISORY UNTIL 6 PM PST THIS EVENING FOR CENTRAL
     U.S. WATERS STRAIT OF JUAN DE FUCA.

     GALE WARNING FROM 6 PM THIS EVENING TO 4 AM PST SATURDAY FOR
     CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA.

     SMALL CRAFT ADVISORY UNTIL 4 AM PST SATURDAY FOR ADMIRALTY INLET.

     SMALL CRAFT ADVISORY UNTIL 4 AM PST SATURDAY FOR PUGET SOUND AND
     HOOD CANAL.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

In the hours before

Special weather statement, Feb 5, 3:03 PM PST, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
303 PM PST FRI FEB 5 2016

WAZ503-504-506-507-509-511>513-515>517-555-556-558-559-567>569-
061200-
WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR-WESTERN SKAGIT COUNTY-
EVERETT AND VICINITY-TACOMA AREA-HOOD CANAL AREA-
LOWER CHEHALIS VALLEY AREA-OLYMPICS-WESTERN STRAIT OF JUAN DE FUCA-
NORTH COAST-CENTRAL COAST-EAST PUGET SOUND LOWLANDS-
BELLEVUE AND VICINITY-SEATTLE AND VICINITY-BREMERTON AND VICINITY-
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
303 PM PST FRI FEB 5 2016

...HEAVY RAINFALL THROUGH TONIGHT WILL LEAD TO AN INCREASED
THREAT OF LANDSLIDES IN WESTERN WASHINGTON...

RAINFALL OF MORE THAN 5 INCHES OVER THE PAST 15 DAYS HAVE SATURATED
SOILS ACROSS WESTERN WASHINGTON. ADDITIONAL RAINFALL TOTALS
THROUGH TONIGHT WILL BE UP TO 1 INCH ON THE COAST...0.25 TO 0.50
IN THE INTERIOR AND 1-3 INCHES IN THE MOUNTAINS WHICH WILL
CONTINUE A THREAT OF LANDSLIDES.

FOR MORE INFORMATION ABOUT CURRENT CONDITIONS...VISIT
WWW.WEATHER.GOV/SEATTLE...SELECT HYDROLOGY...AND THEN SCROLL DOWN
FOR THE LINKS TO THE LANDSLIDE INFORMATION PAGES.

TO REPORT LANDSLIDES TO THE STATE FOR TABULATION...GO TO THE
WASHINGTON STATE LANDSLIDE RISK WEB PAGE AND THE LINK FOR
REPORTING.

WWW.WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 5:39 PM PSTSmall Craft AdvisorySEW2 hr
Feb 5, 7:53 PM PSTSmall Craft AdvisorySEW13 hr
Feb 6, 3:04 AM PSTSmall Craft Advisory for Hazardous SeasSEW19 hr
Feb 6, 2:52 PM PSTSmall Craft AdvisorySEW3 days

Nearby

Gale Warnings in Washington, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.